MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP CPR (AA) ELECTRODES, 8 PER CASE

BIO-DETEK INCORPORATED ONESTEP CPR (AA) ELECTRODES, 8 PER CASE
Model Number 8900-0217-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated defibrillator was unable to detect these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The actual electrode pads were not returned to zoll medical corporation for evaluation.  instead, a lot number of the pads was provided.  an investigation was conducted on retained samples of one step cpr a/a electrodes, lot 1322a for the customer's report.The retained samples were subjected to extensive testing with passing results.Based on the evaluation of the retained samples it was concluded that the samples were assembled according to specification without duplicating the report.The device data logs were not available to review as part of this investigation.No trend is associated with reports of this type.

Brand Name
ONESTEP CPR (AA) ELECTRODES, 8 PER CASE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key16713544
Report Number1218058-2023-00070
Device Sequence Number1649594
Product Code MKJ
UDI-Device Identifier10847946016286
UDI-Public10847946016286
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/26/2024
Device Model Number8900-0217-01
Device Catalogue Number8900-0217-01
Device Lot Number1322A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown